# SDR SWAA2016011147900

- Difficulty date: January 5, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,972 hours, 36,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 6545401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RSS 82, UPPER TE SUPPORT U CHANNEL FWD ATTACH POINT CRACKED, AT AFT UPPER TE SPAR ATTACH POINT.  R & R U CHANNEL IAW SRM.
